# SDR SWIA200719421

- Difficulty date: December 16, 2007
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 16,901 hours, 14,859 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING FOUND AT STA 280 UPPER FLANGE BETWEEN LBL 9 AND RBL 9, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 REO 601R-53-11-136 REV A.
